# SDR CA190528016

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Part number: C6PF1001
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) SEVERAL SUMPS DISPLAYED VARIOUS DEGREES OF FUEL SEEPAGE DURING THE PAINT INSPECTION AT SPOKANE ON APRIL 15. THE SUMPS WERE CLEANED AND DRIED AT THAT TIME TO BE RE-EVALUATED AT YYJ.  THE AIRCRAFT WAS LEFT WITH 660 LBS. OF FUEL IN THE FWD TANK AND 805 LBS. OF FUEL IN THE AFT ON 20 APRIL ARRIVAL AT YYJ.  AN INSPECTION WAS CARRIED OUT ON 24TH OF APRIL, FUEL SEEPAGE WAS REIDENTIFIED AND CLEANED OFF FOR ANOTHER EVALUATION. NO PHOTOS TAKEN AT THIS TIME.  UPON EVALUATION AT YYJ ON THE 6TH OF MAY, IT WAS FOUND THAT #1, 5 & 7 FUEL SUMP PLATES HAVE INDICATIONS OF LEAKAGE, EVIDENCED BY RAW FUEL AROUND FASTENERS AND SUMP PLATE SURFACES AND FUEL GALLERY COVERS. IT APPEARS THAT THE CORK GASKET IS LEAKING ON THE #7 PLATE.  VIKING IS CONTINUING TO INVESTIGATE. (TC# 20190528016)
